skip to Main Content
Call Us Today: 045 868112 info@marronspharmacy.ie

Benylin Dry Cough Syrup 125ml

6.99

Through its active ingredients, BENYLIN® Dry Cough helps to suppress the coughing mechanism, reducing the urge to cough and hence making it easier for you to get a good nights sleep.

Description

How it works?

BENYLIN® Dry Coughs contains dextromethorphan which helps to suppress the cough mechanism, and levomenthol, a decongestant which works to help relieve stuffiness in the nose to help make breathing easier. It also contains diphenhydramine which works to help relieve a runny nose.

What is a dry cough?

A dry cough is also known as a non-productive cough because it does not produce any phlegm. Dry coughs are caused by an inflammation of the upper airways caused by dust, foreign bodies or an infection.

This product may cause drowsiness.

Please Note

This item is a medicine and for safety reasons our Pharmacist will review this purchase before dispatch.

If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you

 

Adults and children over 12 years:
One or two 5 ml spoonfuls three to four times daily.
Not recommended for children under 12 years

Do not take more than 4 doses in 24 hours. If symptoms persist, talk to your doctor or pharmacist.

  • This product may cause drowsiness and patients receiving it should not drive or operate machinery unless it has been shown that their physical and mental capacity remains unaffected.
  • This product may potentiate the effects of alcohol and other central nervous system depressants.
  • Children receiving this product may become drowsy and should be carefully supervised in order to avoid accidental mishap.
  • If symptoms persist, consult your doctor.
  • Do not take this product for persistent or chronic cough such as occurs with smoking, asthma or emphysema or if cough is accompanied by excessive phlegm, unless directed by a doctor.

Consult your doctor before use if:

  • Acute or chronic bronchial asthma, a persistent or chronic cough such as occurs with smoking, chronic bronchitis
    or emphysema or where cough is accompanied by excessive secretions
  • Before using with any other medications.

Not Suitable for use during Pregnancy 

Diphenhydramine hydrochloride is a sedating antihistamine, may cause drowsiness if affected do not drive or operate machinery. Avoid Alcoholic drinks while taking this medicine.

Always Read The Leaflet Prior to use

Each 5 ml contains:
Each 5 ml contains diphenhydramine hydrochloride 14 mg, levomenthol 2 mg and dextromethorphan hydrobromide 6.5 mg

Other Ingredients: 

Glucose syrup
Sucrose
Ethanol (96%)
Glycerol
Sodium citrate
Saccharin sodium
Citric acid monohydrate
Sodium benzoate (E211)
Caramel T12 (containing sucrose, glucose and invert sugar)
Raspberry flavour 503.850/T (containing propylene glycol (E1520), benzyl alcohol and ethanol)
Ponceau 4R (E124)
Carbomer
Purified water